MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION X SERIES; DEFIBRILLATOR/PACEMAKER
Model Number 620-2221011-01-66
Medical Device Problem Codes Failure to Deliver Shock/Stimulation (1133); Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed a defib charging error message and failed to discharge.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to loose battery lug hardware.The hardware was torqued to specification, and the battery was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
X SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key23694536
Report Number1220908-2025-04473
Device Sequence Number18440026
Product Code MKJ
UDI-Device Identifier00847946020453
UDI-Public(01)00847946020453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-2221011-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown